MathSciNet Relay Station
MathSciNet bibliographic data
MR972780 60J65 (28A75)
Kaufman, Robert Dimensional properties of one-dimensional Brownian motion. Ann. Probab. 17 (1989), no. 1, 189–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement